# SDR AALA201906139005

- Difficulty date: June 11, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 20,503 hours, 4,187 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR DAMPER, PERCUSSION SPRING WAS LOOSE AT L1 MAIN ENTRY DOOR. MAINTENANCE REPOSITIONED PERCUSSION SPRING PER AMM 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 52-10-00.
